# SDR AALA202012049013

- Difficulty date: December 2, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 72,804 hours, 9,215 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  SLIDE LACING WAS FOUND TO BE LOOSE DURING INSTALLATION.  INSTALLED SERVICEABLE SLIDE, IAW WORKCARD 25-94-25.
